# SDR VNAA2024082600633

- Difficulty date: August 26, 2024
- Submitted: August 26, 2024
- Operation: General aviation
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 30,286 hours, 23,316 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Zone 100
- Part time: 30,286 hours, 23,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R HAS MULTIPLE AREAS OF CORROSION BETWEEN FS310-FS349. REMOVED CORRODED STRINGER 24R FWD (FS280-FS333) AND AFT(FS333-FS349) AND WET INSTALLED NEW STRINGER 24R FWD AND AFT IAW CRJ700 SRM 51-42-06-001-001-A01. PERFORMED STRINGER SPLICE @349-364 IAW CRJ700 SRM TASK 53- 00-03-201-001-A01 REPAIR S6295 TYPE Z10. RESTORED SURFACE FINISH ON INTERIOR AND EXTERIOR OF STRINGERS IAW CRJ700 SRM 51-25-21-001-001-A01.
